# SDR HEEA0013220

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 222375033103
- Condition: Precesses
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR PRECESSES.
